Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytic extension by Hausdorff methods


Author: Ralph Palmer Agnew
Journal: Trans. Amer. Math. Soc. 52 (1942), 217-237
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9947-1942-0007068-3
MathSciNet review: 0007068
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Agnew, The behavior of bounds and oscillations of sequences of functions under regular transformations, these Transactions, vol. 32 (1930), pp. 669-708. MR 1501558
  • [2] -, The effects of general regular transformations on oscillations of sequences of functions, these Transactions, vol. 33 (1931), pp. 411-424. MR 1501595
  • [3] -, Some remarks on a paper entitled ``General Tauberian theorems,'' Journal of the London Mathematical Society, vol. 15 (1940), pp. 242-246. MR 0003832 (2:279a)
  • [4] E. Borel, Leçons sur les Fonctions Entières, Paris, 1900.
  • [5] G. Doetsch, Über die Summabilität von Potenzreihen auf dem Rande des Borelschen Summabilitätspolygons, Mathematische Annalen, vol. 84 (1921), pp. 245-251. MR 1512034
  • [6] H. L. Garabedian, On the relation between certain methods of summability, Annals of Mathematics, (2), vol. 32 (1931), pp. 83-106. MR 1502984
  • [7] H. L. Garabedian, E. Hille, and H. S. Wall, Formulations of the Hausdorff inclusion problem, Duke Mathematical Journal, vol. 8 (1941), pp. 193-213. MR 0003829 (2:278d)
  • [8] H. L. Garabedian and H. S. Wall, Hausdorff methods of summation and continued fractions, these Transactions, vol. 48 (1940), pp. 185-207. MR 0002643 (2:90d)
  • [9] F. Hausdorff, Summationsmethoden und Momentfolgen, I and II, Mathematische Zeitschrift, vol. 9 (1921), pp. 74-109 and 280-299. MR 1544453
  • [10] E. Hille, Essai d'une bibliographie de la representation analytique d'une fonction monogène, Acta Mathematica, vol. 52 (1929), pp. 1-80.
  • [11] E. Hille and J. D. Tamarkin, Questions of relative inclusion in the domain of Hausdorff means, Proceedings of the National Academy of Sciences, vol. 19 (1933), pp. 573-577.
  • [12] W. A. Hurwitz, Report on topics in the theory of divergent series, Bulletin of the American Mathematical Society, vol. 28 (1922), pp. 17-36. MR 1560496
  • [13] W. A. Hurwitz and L. L. Silverman, On the consistency and equivalence of certain definitions of summability, these Transactions, vol. 18 (1917), pp. 1-20. MR 1501058
  • [14] K. Knopp, Über das Eulersche Summierungsverfahren, I and II, Mathematische Zeitschrift, vol. 15 (1922), pp. 226-253 and vol. 16 (1923), pp. 125-156.
  • [15] D. S. Morse, Relative inclusiveness of certain definitions of summability, American Journal of Mathematics, vol. 45 (1923), pp. 259-285. MR 1506508
  • [16] E. Phragmén, Sur le domain de convergence de l'intégrale infinie $ \int_0^\infty {F(ax){e^{ - a}}da} $, Comptes Rendus de l'Académie des Sciences, Paris, vol. 132 (1901), pp. 1396-1399.
  • [17] H. R. Pitt, General Tauberian theorems, Proceedings of the London Mathematical Society, (2), vol. 44 (1938), pp. 243-288.
  • [18] H. Rademacher, Über den Konvergenzbereich der Eulerschen Reihentransformation, Sitzungsberichte der Berliner Mathematischen Gesellschaft, vol. 21 (1922), pp. 16-24.
  • [19] L. L. Silverman, On the omission of terms in certain summable series, Recueil Mathématique, vol. 33 (1926), pp. 375-384.
  • [20] L. L. Silverman and J. D. Tamarkin, On the generalization of Abel's theorem for certain definitions of summability, Mathematische Zeitschrift, vol. 29 (1928), pp. 161-170.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1942-0007068-3
Article copyright: © Copyright 1942 American Mathematical Society

American Mathematical Society